# SDR 9804729859

- Difficulty date: March 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N768NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47729
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND AFT ESCAPE PATH FLOOR LIGHTING ABOVE TAIL CONE INTERIOR HANDLE INOPERATIVE.  MAINTENANCE REPLACED POWER SUPPLY, OPERATIONAL CHECK OK.
